# SDR SWIA202051814

- Difficulty date: July 31, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N174SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000517
- Aircraft time: 14,533 hours, 7,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN GUSSET R/H BEAM FR.89.   (C-CHECK) RO 8/14/2020    REMOVED AND REPLACED GUSSET ON RH BEAM FR 89, REF. SRM.
